MathSciNet Relay Station
MathSciNet bibliographic data
MR2770142 65F99
Liu, Hsuan-Ku Application of homotopy perturbation methods for solving systems of linear equations. Appl. Math. Comput. 217 (2011), no. 12, 5259–5264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement